# SDR 2007UALA02820

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE.  TROUBLESHOT AND FOUND BAD LAMP.  REMOVED AND REPLACED LAMP.   OPS CHECKS GOOD.
